# SDR ASAA2018042424376

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,339 hours, 11,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATED,  RECALL RESETS WITH MASTER CAUTION.  ACFT GROUNDED.   TROUBLESHOT,  RAN BOTH PACKS,  NO FAULTS, IAW FIM 21-62 TASK 801.
